# SDR SIMA20150528007

- Difficulty date: May 28, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 27,673 hours, 22,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY STRIP NR 7 INOPERATIVE.  R & R NR 7 EMER FLOOR PROXIMITY STRIP.  OPERATIONS CHECKED GOOD IAW AMM 33-50-12.
